# SDR DALA2019122107475

- Difficulty date: December 20, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 72,389 hours, 52,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Sparks
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE W/S HEAT TEMP SENSOR SPARKING. SECURED WIRING OK FOR SVC REF AMM CHAP 20.
